# SDR DALA2025101307455

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (2EAS) OVER FLANGE OF FRAME BTW S-26L TO S-25L AND STA 1440 AT AFTER CARGO COMPARTMENT (C2).    FRAME BTW S-26L TO S-25L AND STA 1440 AT AFTER CARGO COMPARTMENT (C2) WAS REPAIRED PER ER/A 629344-14AD REV ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 629344-14 REV 2. (1245176)
